Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Diagnosed with endometriosis or ovarian cyst. Use Althea pills instead of Gonadotropin?

I was diagnosed with endometriosis or ovarian cyst...I would like to ask if I can use althea pills instead of the gonadotropin analogue which my doctor will give me this month? gonadotrpin analogue is so expensive and administered in the clinic on my first day of mens... I don't like to experience pain whenever I ovulate this month.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
If you have never taken any medical management for endometriosis or ovarian cyst, then you can start off with Althea pills.
Some women would not experience relief with OC pills.
That is when Gonadotropin analogues are administered.
They are definitely expensive but a better choice for symptom control.
Given a choice, they are more effective in controlling pain.
All the best.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor